Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A collocation method for solving singular integro-differential equations

Texto completo
Autor(es):
Nagamine, Andre [1] ; Alberto Cuminato, Jose [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Univ Estadual Santa Cruz, Ilheus, BA - Brazil
[2] Univ Sao Paulo, ICMC, Sao Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: BIT NUMERICAL MATHEMATICS; v. 50, n. 3, p. 657-688, SEP 2010.
Citações Web of Science: 0
Resumo

This paper describes a collocation method for numerically solving Cauchy-type linear singular integro-differential equations. The numerical method is based on the transformation of the integro-differential equation into an integral equation, and then applying a collocation method to solve the latter. The collocation points are chosen as the Chebyshev nodes. Uniform convergence of the resulting method is then discussed. Numerical examples are presented and solved by the numerical techniques. (AU)

Processo FAPESP: 04/16064-9 - Mecânica dos fluídos não estacionária: aplicações em aeronáutica e em reologia
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Temático